# SDR QXEA2016092800619

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE BELLY SKIN 1.5 INCHES FWD OF BS 439.5 AT RIVET HEAD IN STRINGER 29. REMOVED AND REPLACED THE FASTENER IAW SRM 51-42-05, AND SRM 51-42-05-02-01.
